# SDR WVER2016062650513

- Difficulty date: June 26, 2016
- Submitted: June 27, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 34,513 hours, 24,379 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: CC670331735
- Condition: Cracked
- Location: Fuselage
- Part time: 34,513 hours, 24,379 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH AFT SURROUND STRUCTURE IS CRACKED IN THE RADIUS APPROXIMATELY .250" LONG NEXT TO THE RT HINGE FITTING.
